Discussions By Condition: Urinary conditions

Frequent Urination problem, help!

Posted In: Urinary conditions 0 Replies
  • Posted By: Anonymous
  • November 20, 2009
  • 09:47 PM

hello, i am 22 and i started feeling weird about a few days before halloween, i was on my period and felt i had to use the toilet all the time. i thought it was because of the period. then after my period was over i still felt weird. everytime i went outside my house i started feeling uncomfortable down there, i started feeling like i have to pee my pants. so i went to see a general practicioner, who prescribed me some antibiotic that i took for a few days, but it didnt help, so i went to see an urologist. he told me there is still a few bacteria in my body after he tested my urine. he said the antibiotic i had before was not specified for uti's. he gave me cipro and i am taking it for 5 days now and have 3 more days to go. i really dont think i am getting anywhere with it though. i go outside the door and i feel i have to pee. i go to the store, i walk around and feel uncomfortable and its okay, but once i stand in line to pay i think i need to pee. i cant use the subway, cause once i sit down there i think i have to pee. there is no blood in my urine, it doesnt smell weird, it rarely ever burns when i pee. the only thing is that i think i pee my pants. also i recently have to get up in the morning around 5 AM to pee, which wasnt before. i dont know what to do anymore and i am really scared. i cant do things with my boyfriend or my friends, i am only inside my room for 3 weeks now. please can someone help me?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?